A note on the application of non-extensive statistical mechanics to fully developed turbulence

Citation
Bk. Shivamoggi et C. Beck, A note on the application of non-extensive statistical mechanics to fully developed turbulence, J PHYS A, 34(19), 2001, pp. 4003-4007
Citations number
8
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Physics
Journal title
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL
ISSN journal
0305-4470 → ACNP
Volume
34
Issue
19
Year of publication
2001
Pages
4003 - 4007
Database
ISI
SICI code
0305-4470(20010518)34:19<4003:ANOTAO>2.0.ZU;2-#
Abstract
We show that the recent application of non-extensive statistical mechanics to fully developed turbulence (FDT) satisfies Novikov's inequality only in the near-Gaussian limit and exhibits compatibility with various other formu lations of FDT We define relations between the non-extensivity parameter q and the corresponding parameters of the lognormal, multifractal and random- beta model.